# SDR 2002FA0000131

- Difficulty date: August 28, 2000
- Submitted: January 23, 2002
- Operation: General aviation
- Aircraft: N91284
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970111
- Aircraft time: 3,197 hours
- Engine: Cont TSIO360EB
- Engine time: 1,371 hours
- Propeller: Mcauly 3AF34C502
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 630393
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION OF THE LEFT ENGINE THREE PUSHRODS WERE NOTED TO BE CRACKED ALONG WHAT LOOKS LIKE THEIR ENTIRE LENGTHS. THE THREE DEFECTIVE PUSHRODS WERE REPLACED WITH NEW ONES, AND THE REMAINDER OF THE PUSHRODS WERE OVERHAULED FOR BOTH ENGINES. CAUSE OF THIS DEFECT IS UNKNOWN.
